# SDR DXTA2024022210966

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 15,295 hours, 11,740 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 4006719922
- Part serial: 04119034
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT AT FL390 WITH CLEAR AIR AND SMOOTH RIDE , WE FELT A MOMENTARY UNCOMMANDED BACK AND FORTH YAWING MOTION.  SUBSEQUENTLY AT FL350 WE AGAIN FELT A MOMENTARY UNCOMMANDED BACK AND FORTH YAWING MOTION.  THIRDLY AT FL310 WE FELT AND OBSERVED AN UNCOMMANDED RIGHT RUDDER APPLICATION FOR APPROXIMATELY 5 SECONDS , WE FELT THE AIRCRAFT YAW AND OBSERVED THE SLIP AND SKID INDICATOR MOVE ABOUT HALF SCALE TO THE LEFT.   THE CONDITION THEN CORRECTED TO NORMAL.  THE AUTOPILOT WAS  ENGAGED DURING ALL 3 EVENTS.  DIVERTED TO IAD FOR A NORMAL LANDING. NO OTHER UNCOMMANDED RUDDER INPUTS OBSERVED.  R & R RUDDER SERVO FELT A MOMENTARY UNCOMMANDED BACK & FORTH YAWING REF AMM 22-11-01. OPS CHECK OF RUDDER SERVO GOOD.
